Results 1 to 4 of 4
Xanax withdrawal? Please Help
  1. #1
    TheReal is offline New Member
    Join Date
    Dec 2014
    Posts
    2

    Default Xanax withdrawal? Please Help

    Hey people I joined this site just to ask these questions because I really need help with this. I don't know If I'm having xanax withdrawal or experiencing side effects. I don't have a lot of experience with this drug outside of being prescribed a few in the E.R. for an anxiety attack. I was on probation a few years ago and stopped smoking marijuana and started smoking k2 instead which caused the panic attack that sent me to the E.R. I don't know if the k2 changed my brain chemistry or not but every time I smoked marijuana after that It felt as though I smoked k2 and I would become anxious so I stopped completely.

    Fast forward to now and after suffering through a back injury and adult degenerative disc disorder along with scoliosis I decided I would try to smoke to ease the pain and decided I would buy some xanax so I wouldn't freak out. I smoked for about a month and It didn't help so I stopped and I'm a pretty big guy so I figured I needed more xanax than I now realized I need to help me out. I was taking 2mgs to 4mgs maybe even 6 mgs in 24 hours sometimes when I smoked and I'm 6'1 285 lbs ( Weight Gain After Injury). It was not everyday but almost.

    I took xanax for about a month and stopped cold turkey about a week or two ago. I feel weird now and not my normal self. I feel like my entire body wants to spasm, I have gotten about 5 hours of sleep in the last 3 days. I feel a constant fluttering in my chest, I had swelling in my feet and ankles, and I have been feeling a lot of muscle weakness. It's just hell dealing with this and only recently did I think it could be withdrawal symptoms. I have never been addicted to anything in my life and didn't think I could experience this. I don't know what I should do, sometimes I feel like I'm going to die but I don't know if I'm just being paranoid or not so I just deal. The side effects listed on this site that says contact a doctor are what I'm experiencing now but I haven't taken them in a while. Can anyone help?

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Hi there. It's very possible that you're experiencing WD symptoms, but it's strange that it didn't start sooner. Usually, a person will feel WD symptoms from Xanax within a day or two - not a week or two later. I think it's important to see you doctor about what's happening - whether it's Xanax related or not.

    Xanax WD can be dangerous. Even though you only took it for a month, it probably would have been best to taper off because WD from benzos can cause seizures. Xanax causes dependency after a short time of use. It really is a nasty drug.

    I hope you see your doctor about this. I'm sure others will chime in to help.
    All the best to you...
    Kat
    Last edited by Anonymous; 12-14-2014 at 12:33 PM.

  3. #3
    TheReal is offline New Member
    Join Date
    Dec 2014
    Posts
    2

    Default

    Thank you for the advice and I have a lot of buspirone from and old prescription and I had two questions for the forum. First these pills are from 2012 so are they any good and I am having severe anxiety and sleep deprivation so could I take one to help the symptoms of benzo withdrawal. I will never take another xanax again in my life. I don't wish this on anyone.

  4. #4
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Quote Originally Posted by TheReal View Post
    Thank you for the advice and I have a lot of buspirone from and old prescription and I had two questions for the forum. First these pills are from 2012 so are they any good and I am having severe anxiety and sleep deprivation so could I take one to help the symptoms of benzo withdrawal. I will never take another xanax again in my life. I don't wish this on anyone.
    Yes, Buspirone is fine to take since it's not addictive. I think the pills should be fine even though they're from 2012. Check the label on the bottle. There's always a date that says "discard after (insert date"). If that date hasn't passed, they're still good.

    Kat

Similar Threads

  1. xanax withdrawal
    By just new in forum Need to Talk?
    Replies: 19
    Last Post: 06-03-2017, 12:25 AM
  2. Xanax withdrawal
    By alsmom in forum Drug Information
    Replies: 3
    Last Post: 04-04-2004, 07:08 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22